Dec 3, 2004
If you are HIV positive and on meds can you take weight loss pills to help lose whight.
Response from Dr. Henry
There are no safe and effective weight loss pills than can be unconditionally recommended. An understanding of your current and past HIV situation and current meds as well as other medical conditions is crucial to evaluate the potential risk for a given weight loss approach. Your HIV specialist coupled with a dietician would be the best persons to seek counsel. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Touching Vagina Worried I Have HIV
- Groin Pain After Sex With Hooker Condom Broke Worried I Have HIV
- Rash After Rubbing Stripper Worried I Have HIV
- Sore On Penis After Sucking Penis Worried I Have HIV
- White Spots After Mutual Masturbation Worried I Have HIV
- Can Someone Get Std If They Get Fingered?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.